# SDR DHL9872039D

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1090-1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, SEAT TRACK NR 6 RBL 26 HAS CORROSION  AT LOWER SURFACE.  REMOVED SEAT TRACK AND INSTALLED NEW FROM STA 1090 TO 1130 PER SRM 53-10-5, N/R 5766.
